# SDR AALA201705179011

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 29,245 hours, 10,265 cycles
- System (JASC): 5240 · Service Doors
- Part: Sight Glass
- Condition: Missing
- Location: R1 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MISSING THE SIGHT GLASS FOR DOOR ASSIST BOTTLE ON DOOR SUPPORT ARM COVER.  INSTALLED A NEW DOOR ASSIST BOTTLE SIGHT GLASS.
